Advertisement

Mathematische Annalen

, Volume 287, Issue 1, pp 47–62 | Cite as

Hyperbolicity of negatively curved Kähler manifolds

  • M. J. Kreuzman
  • P. -M. Wong
Article
  • 83 Downloads

Keywords

Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andreotti, A., Grauert, H.: Algebraische Körper von automorphen Funktionen. Nachr. Akad. Wiss. Gött. Math. Phys. K1. II, 39–48 (1961)Google Scholar
  2. 2.
    Andreotti, A., Tomassini, G.: Some remarks on pseudoconcave manifolds. Essays on topology and related topics (dedicated to G. de Rham). Berlin Heidelberg New York: Springer 1970Google Scholar
  3. 3.
    Ash, A., Mumford, D., Rapoport, M., Tai, Y.: Smooth compactification of locally symmetric varieties. Brookline, MA: Math. Sci. Press 1975Google Scholar
  4. 4.
    Baily, Jr., W.L., Borel, A.: Compactification of arithmetic quotients of bounded symmetric domains. Ann. Math.84, 422–528 (1966)Google Scholar
  5. 5.
    Ballmann, W., Gromov, M., Schroeder, V.: Manifolds of nonpositive curvature, Progress in Math.61, Basel Boston Stuffgart: Birkhäuser 1985Google Scholar
  6. 6.
    Brody, R.: Compact manifolds and hyperbolicity. Trans. Am. Math. Soc.235, 213–219 (1978)Google Scholar
  7. 7.
    Calabi, E.: An extension of E. Hopf's maximum principle with an application to Riemannian geometry. Duke Math. J.25, 45–56 (1958)Google Scholar
  8. 8.
    Calabi, E.: Improper affine hyperspheres of convex type and a generalization of a theorem by K. Jörgens. Mich. Math. J.5, 105–126 (1958)Google Scholar
  9. 9.
    Demailly, J.P.: Measures de Monge-Ampère et caractèrisation géométrique des variétés algébriques affines. Bull. Soc. Math. F. Mém.19, 1–124 (1985)Google Scholar
  10. 10.
    Eberlein, P., O'Neill, B.: Visibility manifolds. Pac. J. Math.46, 45–109 (1973)Google Scholar
  11. 11.
    Eells, J., Sampson, J.H.: Harmonic mappings of Riemannian manifolds. Am. J. Math.86, 109–160 (1964)Google Scholar
  12. 12.
    Green, R., Wu, H.: Function theory on manifolds which possess a pole. Lecture Notes Mathematics, Vol.699. Berlin Heidelberg New York: Springer 1979Google Scholar
  13. 13.
    Gromov, M.: Manifolds of negative curvature. J. Differ. Geom.13, 223–230 (1978)Google Scholar
  14. 14.
    Kiernan, P., Kobayashi, S.: Satake compactification and extension of holomorphic mappings. Invent. Math.16, 237–248 (1972)Google Scholar
  15. 15.
    Kiernan, P., Kobayashi, S.: Comments on Satake compactification and the great Picard theorem. J. Math. Soc. Japan.28, 577–580 (1976)Google Scholar
  16. 16.
    Kobayashi, S.: Hyperbolic manifolds and holomorphic mapping. New York: Dekker 1970Google Scholar
  17. 17.
    Kobayashi, S.: Intrinsic distances, measures and geometric function theory. Bull. Am. Math. Soc.,82, 357–416 (1976)Google Scholar
  18. 18.
    Kobayashi, S., Ochiai, T.: Satake compactification and the great Picard theorem. J. Math. Soc. Japan23, 340–350 (1971)Google Scholar
  19. 19.
    Kreuzman, M.J.: Local properties and covering spaces of parabolic manifolds. University of Notre Dame Thesis, 1985Google Scholar
  20. 20.
    Kwack, M.H.: Generalization of the big Picard theorem. Ann. Math.90, 9–22 (1969)Google Scholar
  21. 21.
    Lang, S.: Introduction to complex hyperbolic spaces. Berlin Heidelberg New York: Springer 1987Google Scholar
  22. 22.
    Lu, Y.-C.: Holomorphic mappings of complex manifolds. J. Differ. Geom.2, 299–312 (1968)Google Scholar
  23. 23.
    Milnor, J.: On deciding whether a surface is parabolic or hyperbolic, Am. Math. Mon.84, 43–46 (1977)Google Scholar
  24. 24.
    Mok, N.: An embedding theorem of complete Kähler manifolds of positive bisectional curvature onto affine algebraic varieties. Bull. Soc. Math. Fr.112, 197–258 (1984)Google Scholar
  25. 25.
    Nadel, A., Tsuji, H.: Compactification of complete Kähler manifolds of negative Ricci curvature. J. Differ. Geom.28, 503–512 (1988)Google Scholar
  26. 26.
    Satake, I.: On compactifications of the quotient spaces for arithmetically defined discontinuous groups. Ann. Math.72, 555–580 (1960)Google Scholar
  27. 27.
    Siu, Y.-T., Yau, S.-T.: Compactification of negatively curved complete Kähler manifolds of finite volume. Seminar of Diff. Geom. by Yau, S.T. (ed.) Ann. Math. Stud.102, 363–380 (1982)Google Scholar
  28. 28.
    Yang, P.: Curvature of complex submanifolds ofC n. J. Differ. Geom.12, 499–511 (1977)Google Scholar
  29. 29.
    Yau, S.-T.: A general Schwarz lemma for Kähler manifolds. Am. J. Math.100, 197–203 (1973)Google Scholar
  30. 30.
    Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331–368 (1962)Google Scholar
  31. 31.
    Kiernan, P.: Extensions of holomorphic maps. Trans. Am. Math. Soc.172, 347–355 (1972)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • M. J. Kreuzman
    • 1
  • P. -M. Wong
    • 1
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations